RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1971, Volume 201, Number 6, Pages 1288–1291 (Mi dan36550)  

This article is cited in 1 scientific paper (total in 2 paper)

MATHEMATICS

Approximations on families of Banach spaces and solvability of linear equations

V. A. Trenogin

Moscow Institute of Physics and Technology, Dolgoprudny

Full text: PDF file (570 kB)

Bibliographic databases:
UDC: 517.948.35
Presented: В. С. Владимиров
Received: 24.05.1971

Citation: V. A. Trenogin, “Approximations on families of Banach spaces and solvability of linear equations”, Dokl. Akad. Nauk SSSR, 201:6 (1971), 1288–1291

Citation in format AMSBIB
\Bibitem{Tre71}
\by V.~A.~Trenogin
\paper Approximations on families of Banach spaces and solvability of linear equations
\jour Dokl. Akad. Nauk SSSR
\yr 1971
\vol 201
\issue 6
\pages 1288--1291
\mathnet{http://mi.mathnet.ru/dan36550}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0634820}
\zmath{https://zbmath.org/?q=an:0264.41024}


Linking options:
  • http://mi.mathnet.ru/eng/dan36550
  • http://mi.mathnet.ru/eng/dan/v201/i6/p1288

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Fonarev, “On the approximate construction of an implicit function”, Math. USSR-Sb., 40:3 (1981), 429–433  mathnet  crossref  mathscinet  zmath  isi
    2. V. S. Vladimirov, L. D. Kudryavtsev, S. M. Nikol'skii, D. M. Klimov, F. L. Chernous'ko, “Vladilen Aleksandrovich Trenogin (on his 70th birthday)”, Russian Math. Surveys, 56:6 (2001), 1199–1207  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
  • Number of views:
    This page:17
    Full text:10

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019